Volume 17 (2011)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Other MSP Publications

Lectures on integrability of Lie brackets

Marius Crainic and Rui Fernandes

Geometry & Topology Monographs 17 (2011) 1–107

DOI: 10.2140/gtm.2011.17.1

Abstract

Keywords

Lie bracket integrability

Mathematical Subject Classification

Primary: 22A22, 53D17, 58H05

References
Publication

Received: 18 May 2010
Accepted: 19 May 2010
Published: 20 April 2011

Authors
Marius Crainic
Department of Mathematics
Utrecht University
3508 TA Utrecht
The Netherlands
http://www.math.uu.nl/people/crainic/
Rui Fernandes
Departamento de Matemática
Instituto Superior Técnico
1049-001 Lisboa
Portugal